Journals Books 2687-5527
Latest Issue Archive Future Issues About Us
Conference Proceedings

SETSCI - Volume 4 (6) (2019)
ISAS WINTER-2019 (ENS) - 4th International Symposium on Innovative Approaches in Engineering and Natural Sciences, Samsun, Turkey, Nov 22, 2019

A Bound for the Derivative of Positive Real Functions and Corresponding Circuits
Bülent Nafi Örnek1*, Canan Oral2, Timur Düzenli3
1Amasya University, Amasya, Turkey
2Amasya University, Amasya, Turkey
3Amasya University, Amasya, Turkey
* Corresponding author:
Published Date: 2019-12-22   |   Page (s): 324-328   |    217     4

ABSTRACT In this paper, driving point impedance functions, Z(s)=A+c_1*(s-b)+c_2*(s-b)^2+..., which are frequently used in electrical engineering, have been considered for boundary analysis of the Schwarz lemma. Accordingly, considering the  s_1, s_2, s_3…, s_n points in the right half plane which are different than s=b, Schwarz lemma has been obtained for positive real functions. In addition, a result of the Rogisinski’s lemma has been used to prove the new inequalities and the derivative of the driving point impedance function has been evaluated from below by considering Taylor expansion coefficients  c_1 and c_2. For all presented inequalities, sharpness analysis has been carried out and extremal functions corresponding to different driving point impedance functions have been obtained. It is possible to say that simple circuits can be synthesized using the obtained transfer functions.
KEYWORDS Schwarz lemma, Analytic function, Taylor expansion, Driving point impedance function, Rogosinski's lemma
REFERENCES [1] F. M. Reza, “A bound for the derivative of positive real functions,” SIAM Review, vol. 4, no. 1, pp. 40-42, 1962.
[2] B. Van Der Pol, “A new theorem on electrical networks,” Physica, vol. 4, no. 7, pp. 585-589, 1937.
[3] D. Hazony, Elements of network synthesis, Reinhold, New York, NY, USA, 1963.
[4] R. J. Krueger and D. P. Brown, “Positive real derivatives of driving point functions,” Journal of the Franklin Institute, vol. 287, no. 1, pp. 51-60, 1969.
[5] B. N. Örnek and T. Düzenli, “Bound Estimates for the Derivative of Driving Point Impedance Functions,” Filomat, Vol. 32, No. 18, pp. 6211–6218, 2018.
[6] B. N. Örnek and T. Düzenli, “Boundary Analysis for Derivative of Driving Point Impedance Functions,” IEEE Transactions on Circuits and Systems II: Express Briefs, vol. 65, no. 9, pp. 1149-1153, 2018.
[7] B. N. Örnek and T. Düzenli, “On Boundary Analysis for Derivative of Driving Point Impedance Functions and Its Circuit Applications,” IET Circuits, Systems & Devices, Vol. 13, No. 2, pp. 145–152, 2019.
[8] B. N. Örnek and T. Düzenli, “Schwarz Lemma for Driving Point Impedance Functions and Its Circuit Applications,” Int. J. Circ. Theor. Appl., Vol. 47, pp. 813-824, 2019.
[9] S. Dineen, The Schwarz Lemma, Oxford University Press, 1989.
[10] P.R. Mercer, “Sharpened Versions of the Schwarz Lemma,” Journal of Mathematical Analysis and Applications, vol. 205, no. 2, pp. 508-511, 1997
[11] P.R. Mercer, “Boundary Schwarz inequalities arising from Rogosinski’s lemma,” Journal of Classical Analysis, vol. 12, pp. 93-97, 2018.
[12] P. I. Richards, “A special class of functions with positive real part in a half-plane,” Duke Math. J., Vol. 14, No. 3, pp. 777-789, 1947.
[13] R. Osserman, “A sharp Schwarz inequality on the boundary,” Proc. Amer. Math. Soc., vol. 128, no. 12, pp. 3513–3517, 2000.
[14] T. A. Azeroglu and B. N. Örnek, “A refined Schwarz inequality on the boundary,” Complex Variables and Elliptic Equations, vol. 58, no. 4, pp.71–577, 2013.
[15] V. N. Dubinin, “The Schwarz inequality on the boundary for functions regular in the disc,” J. Math. Sci., vol. 122, no. 6, pp. 3623–3629, 2004.
[16] M. Mateljevic, “Rigidity of holomorphic mappings, Schwarz and Jack lemma,” In press. ResearchGate. 2018. DOI: 10.13140/RG.2.2.34140.90249.
[17] B. N. Örnek, “Sharpened forms of the Schwarz lemma on the boundary,” Bull. Korean Math. Soc., vol. 50, no. 6, pp. 2053–2059, 2013.
[18] P.R. Mercer, “An improved Schwarz Lemma at the boundary,” Open Mathematics, vol. 16, no. 1, pp. 1140-1144, 2018.

SET Technology - Turkey

eISSN  : 2687-5527    

E-mail :
+90 533 2245325

Tokat Technology Development Zone Gaziosmanpaşa University Taşlıçiftlik Campus, 60240 TOKAT-TURKEY
©2018 SET Technology